MathSciNet Relay Station
MathSciNet bibliographic data
MR964871 60E15 (60B11)
Talagrand, Michel An isoperimetric theorem on the cube and the Kintchine-Kahane inequalities. Proc. Amer. Math. Soc. 104 (1988), no. 3, 905–909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement